Depression

Question
Posted by: Zellie | 2017/11/24

Q.

Sudden Symptoms

Good day I suffer from Anxiety Disorder. I have been feeling weird the last week. Symptoms include (not the usual anxiety symptoms): Weirs spinning / Dizziness in head Sudden sharp pain - shoulders, stomach & chest, Jaw, Head. Feeling of pressure in head / passing out. Shortness of Breath sometimes Sore throat (mornings) I am a healthy 29 year old female. No other illness except acute Sinusitis. I have been feeling this way since Sunday. I have been experiencing more stress lately. Is my medication not effective anymore because of more stress factors? Could there be another illness? My current Medication is: Serdep 100mg (Morning) Adco-Alzam 0.25mg (1 morning & 1 afternoon) Omnaris Nasal Spray (2 spays per nose at night) I am worried that there might something majorly wrong. I do feel better after a night's sleep. Please give me advise. Thank you

Expert's Reply

A.

Depression expert
- 2017/11/27

Hi Zellie,
Do I understand that you have experienced the usual symptoms of anxiety for some time, and that Anxiety Disorder has been properly diagnosed by a doctor, preferably a psychiatrist, after a proper assessment ?
You seem then to be describing different symptoms, that started fairly recently : what else was happening around this time, which might have upset you and led to new symptoms ?  It would be a bit unusual for them to arise entirely out of the blue. You mention experiencing more stress lately : it would be helpful for you to see a psychologist or counsellor for assessment, and particular counselling methods like CBT can help you regain control of such situations.
Anxiety can amplify pains of any other origin ; can include breathlessness,  giddiness, a sense of spinning in the head, and so on.  It also often leads us to feel gloomy and suspect that we are seriously ill even when this is not so. A GP can give you a general check-up to confirm whether there are any other physical issues which need attention.
Serdep is a version of the antidepressant Sertraline which can be really useful in relieving anxiety as well as depression. Alzam is a sedative tranquilizer, Alprazolam.  One should be cautious about the potential for dependency on this family of drugs, of they are used regularly for more than a couple of months.  Omnaris is a nasal spray used in seasonal nasal allergy like hay fever.
Discuss the situation with your doctor ; he may think of referring you to see a pychiatrist for a fuller assessment and a second opinion, about th nature and treatment of your condition.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Sally | 2017/12/12

i opten wake up after abouy an hours sleep with a pounding heart and then it feels as if my bladder is contracting and then I want to urinate* Then I start shivvering an I am scared.Wy is it alwatys just after In fall asleep for a while, I do have sleepapnea and sleep with a CPAP machine

Reply to Sally

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.